Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 2 > A Nonlinear Programming Approach for a Fuzzy Queue...
< Back to Volume

A Nonlinear Programming Approach for a Fuzzy Queue with an Unreliable Server

Download PDF

Abstract:

The aim of this paper is to develop the membership functions of the system characteristic of a queuing g model with an unreliable server, in which the arrival rate, service rate, breakdown rate and repair rate are all fuzzy numbers. The α-cut approach is used to transform a fuzzy queue with an unreliable server into a family of conventional crisp queues with an unreliable server. By using membership functions, a set of parametric nonlinear programmes are developed to describe the family of crisp queues with an unreliable server. An efficient algorithm is developed to find the optimal solutions at or different possibility level α. Numerical examples are solved successfully. Since the system characteristics being expressed and governed by membership functions, more information is provided for the management.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 2)
Pages:
44-56
DOI:
10.18052/www.scipress.com/BSMaSS.2.44
Citation:
V. A. Kumar "A Nonlinear Programming Approach for a Fuzzy Queue with an Unreliable Server", The Bulletin of Society for Mathematical Services and Standards, Vol. 2, pp. 44-56, 2012
Online since:
Jun 2012
Authors:
Export:
Distribution: